CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
The classification of f-coloring of graphs with large maximum degree 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 313, 页码: 119-121
Authors:  Cai, Jiansheng;  Yan, Guiying;  Zhang, Xia
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Coloring  Edge coloring  f-Coloring  Local Lemma  
Improved upper bound for the degenerate and star chromatic numbers of graphs 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 34, 期号: 2, 页码: 441-452
Authors:  Cai, Jiansheng;  Li, Xueliang;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Degenerate coloring  Star coloring  Chromatic number  Entropy compression method  Upper bound  
Graphs of f-class 1 期刊论文
DISCRETE APPLIED MATHEMATICS, 2017, 卷号: 222, 页码: 197-204
Authors:  Zhang, Xia;  Hou, Jianfeng;  Liu, Guizhen;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Edge-coloring  f-coloring  Classification of graph  f-chromatic index  f-class 1  
Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 2, 页码: 537-548
Authors:  Qu, Cun-quan;  Ding, Lai-hao;  Wang, Guang-hui;  Yan, Gui-ying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
neighbor sum distinguishing total coloring  Combinatorial Nullstellensatz  neighbor sum distinguishing total choice number  
Equitable Total Coloring of F-n boolean OR Wn 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 1, 页码: 83-86
Authors:  Gong, Kun;  Zhang, Zhong-fu;  Wang, Jian-fang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Fan  wheel  join graph  equitable edge coloring  equitable total coloring  
On incidence graphs 期刊论文
ARS COMBINATORIA, 2008, 卷号: 87, 页码: 213-223
Authors:  Zhang Zhong-fu;  Yao Bing;  Li Jing-wen;  Liu Lin-zhong;  Wang Jian-fang;  Xu Bao-gen
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
incidence graphs  eulerian  hamiltonian  coloring  
Extension of a list coloring problem 期刊论文
APPLIED MATHEMATICS LETTERS, 2006, 卷号: 19, 期号: 2, 页码: 135-139
Authors:  Wu, BD;  Zhang, L
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
list coloring  list assignment  choice number  
Adjacent strong edge coloring of graphs 期刊论文
APPLIED MATHEMATICS LETTERS, 2002, 卷号: 15, 期号: 5, 页码: 623-626
Authors:  Zhang, ZF;  Liu, LZ;  Wang, JF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
graph  adjacent strong edge coloring  adjacent strong edge coloring chromatic number